# SDR 04230699

- Difficulty date: August 17, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Control Unit
- Condition: Defective
- Location: Horizontal Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STAB TRIM FAILURE.  DECLARED EMERGENCY AND DIVERTED TO HSV.  LANDED UNEVENTFULLY.  RESET HSTCU IAW CRJ FIM.
